# SDR AALA201704259020

- Difficulty date: April 24, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 53,480 hours, 19,813 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 64753001003
- Condition: Odor
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY COFFEEMAKER CIRCUIT BREAKER TRIPPED WITH ELECTRICAL ODOR. ODOR WAS GONE IN 5 MINUTES.  REMOVED AND REPLACED THE AFT GALLEY NR 2 COFFEEMAKER.
